# SDR SCNA99053

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT FORWARD EMERGENCY EXIT OVERWING LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE RIGHT FORWARD EMERGENCY EXIT OVERWING BATTERY PACK IAW MM 3350022.  SYSTEM OPERATIONALLY CHECKS GOOD.
